# SDR Q2S2010F00042

- Difficulty date: March 3, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS NR 0912, WC NR 57-910-01-01.  RT WING L/E FRONT SPAR LOWER CHORD AT OLES 1356 FOUND CORROSION.  RT WING LOWER SKIN CORROSION AREA CUT AND REMOVED IAW SRM 57-30-03, FIG 9 REV 116 AT FRONT SPAR OLES 1356 TO 1362.  HFEC CARRIED OUT AND FUND NO CRACK EVIDENT.  REPAIRED CARRIED OUT IAW SRM 57-30-03, FIG 9, REV 116.
